Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review

Reviewed Work: Convergence of Iterations for Linear Equations. by Olavi Nevanlinna
Review by: Martin Hanke
SIAM Review
Vol. 36, No. 3 (Sep., 1994), pp. 508-509
Stable URL: http://www.jstor.org/stable/2133089
Page Count: 2
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
508
    508
  • Thumbnail: Page 
509
    509